IJPAM: Volume 66, No. 2 (2011)

THE WELL-POSEDNESS OF SINGULAR SECOND ORDER
DYNAMIC SYSTEM WITH DIRICHLET
BOUNDARY VALUE PROBLEMS

Xiaoning Lin$^1$, Ge Han$^2$, Xuezhang Hou$^3$
$^{1,2,3}$ Department of Mathematics
Towson University
Baltimore, MD 21252, USA
$^1$e-mail: linxiaoning@126.com
$^2$e-mail: ghan@towson.edu
$^3$e-mail: xhou@towson.edu


Abstract.The existence and uniqueness of positive solution for Dirichlet boundary value problems to singular second order dynamic system is obtained. The main tool is the mixed monotone method. The theorems obtained are very general and complement previous known results.

Received: November 8, 2010

AMS Subject Classification: 34B15, 34A37

Key Words and Phrases: well-posedness, mixed monotone method, singular, Dirichlet boundary value problems

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 66
Issue: 2